Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avandia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-12-2007, 03:33 PM
Lisa Flores
Guest
 
Posts: n/a
Default No Subject

My Mother In-law started taking Avandia about 7 months ago and staring experiencing dizziness, fatigue, shortness of breath, excessive fluid retention, and painfull swelling in the upper legs and kness. She had fallen a few times(which I think could be related to the medication) and attributed the pain in the legs to that. After reading all these stories I am now convinced the problem is the Avandia. Instead of her doctor realizing the fluid retention and excessive weight gain he scheduled her to see an orthapedic sergeon for her knees. It's obvious her problem is far worse the worn cartlige in the knee. Thanks to everyone who wrote in, I now can give my mother in-law some testimonials from people who are experiencing the same side effects. When are these doctors going to take these claims serious!!!!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:58 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.